Publication
Title
Designing replenishment rules in a two-echelon supply chain with a flexible or an inflexible capacity strategy
Author
Abstract
Language
English
Source (journal)
International journal of production economics. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0925-5273
Volume/pages
119:1(2009), p. 187-198
ISI
000266646700016
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.07.2009
Last edited 05.07.2018
To cite this reference